# SDR DALA2022041902698

- Difficulty date: February 27, 2020
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767
- Aircraft serial: 29712
- Aircraft time: 83,605 hours, 15,157 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ERA 585398-14 ISSUED FOR REPAIR TO #1 ENGINE PYLON FWD UPPER SPAR CHORD AT NAC STA 230. FOLLOW ON ACTCION IS REQUIRED. CORRECTIVE ACTION: REMOVED SEALANT AND CLEANED AREA FOR INSPECTION PER ERA 585398- 14 REV. ORIGINAL. ORIGINAL AND B767 NDT MANUAL PART 6 51-00-19. NO DEFECTS FOUND. (1508039)
